# SDR CA011031025

- Difficulty date: October 5, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,462 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: L24263100000
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION A CRACK WAS FOUND ON THE UPPER RT MOUNT WEB. THE MOUNT WAS REMOVED FOR FURTHER INSPECTION AND IT WAS NOTICED THAT THE CRACK WAS ABOUT 1 INCH IN LENGTH. MAINTENANCE HAS BEEN INSTRUCTED TO PAY SPECIAL ATTENTION TO THIS AREA DURING 50 AND 100 HOUR INSPECTIONS FOR ANY SIGN OF STRESS OR TINY CRACKS.NOTE: ILLUSTRATION ATTACHED.
